Jean K’s Story
Since the 90s when I had a hysterectomy and various uti infections I had increasing auto-immune problems. This was when I was first given cipro. I was living in California and was able to calm my body by adopting a diet that excluded wheat, dairy and sugar. Fast forward to the 2000s when I moved to Florida and for various reasons I had cipro perhaps 5 times. My immune issues became increasingly worse to the point that in 2014 I was diagnosed with lupus (drug induced). In addition I am suffering neuropathy, GI issues, bone, joint and muscle/tendon pain. As recently as March 2015 not realizing that cipro was causing problems I took cipro again for diverticulitis. This time it caused my heart to race, my whole body pulsate and feel like I was going to faint. When I called my druggist he told me that it is a common side effect and to change to another antibiotic. That’s when I started to research the side effects of quinolone drugs and found out the answer to what had been a mystery for so many years. I have been to several doctors trying to find out why I had all these issues, it has cost me thousands of dollars and not one physician ever came up with the true reason.
This is outrageous! The physicians who we trust to help us are making us very sick. Drug companies are ignoring the reports of all of us who are being harmed. Hear our voices—PLEASE!